# SDR QXEA200800288

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,313 hours, 16,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4- RIGHT INBOARD SEAT TRACK NR 13 HAS MINOR SCRATCHES AT (STA X236 TO X258), (STAX268 TO X290), (STAX301 TO X373), STAX410 TO X434), (STAX475 TO 495), (STAX509 TO X529), (STAX 547 TO X558).  REMOVED SCRATCHES IAW DASH 8 Q400 RD 8/4-53-884.  MEASURED ALL REMAINING AREA MAX MATERIAL REMOVED IS .024" WITHIN LIMITS PER RD 8/4-53-884.  HFEC INSPECTED BLENDED AREAS FOR CRACK IAW Q400 NDTM PART 6, 51-00-01.  NO CRACK NOTED.  APPLIED ALODINE TO BLENDED AREAS OF SEAT TRACK IAW D8 Q400 SRM 51-21-10.
